| Model Number |
9-ASD-015 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 15mm amplatzer septal occluder was chosen for implant using an 9f amplatzer torqvue delivery system.During the procedure, it was noted that the occluder conformed into a tire shape.The procedure was completed used by 14mm amplatzer septal occluder.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.